# SDR AALA20021464

- Difficulty date: October 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD GALLEY DOOR CUTOUT LOWER SILL STRAP AND SUBPLATE CORRODED.  REMOVED AND REPLACED CORRODED SILL STRAP AND SUBPLATE.  (M)
